# SDR DALA2021110406796

- Difficulty date: November 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 64,238 hours, 8,516 cycles
- System (JASC): 2810 · Fuel Storage
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DURING TROUBLE SHOOTING OF FUEL TRIM TANK TXFR FAULT, MAINTENANCE FOUND THE LH AND RH HORIZONTAL STABILIZER LOWER PANELS WITH AREAS OF PRIMER MISSING AND PEELING WITHIN THE TRIM TANK. CORRECTIVE ACTION: MAINTENANCE ACTION PERFORMED ER/A 594592-14. (7825214)
